zbMATH — the first resource for mathematics

Good embedding dimensions for Gorenstein singularities. (English) Zbl 0414.13009

13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
14H20 Singularities of curves, local rings
13H15 Multiplicity theory and related topics
Full Text: DOI EuDML
[1] Abhyankar, S.S.: Local rings of high embedding dimension. Amer. J. Math.89, 1073-1077 (1967) · Zbl 0159.33202
[2] Eakin, P., Sathaye, A.: Prestable ideals. J. Algebra41, 439-454 (1976) · Zbl 0348.13012
[3] Herzog, J., Waldi, R.: A note on the Hilbert function of a one-dimensional Cohen-Macaulay ring. Manuscripta Math.16, 251-260 (1975) · Zbl 0316.13011
[4] Hironaka, H.: Certain numerical characters of singularities. J. Math. Kyoto Univ.10, 151-187 (1970) · Zbl 0214.20003
[5] Kunz, E.: The value semigroup of a one-dimensional Gorenstein ring. Proc. Amer. Math. Soc.25, 748-751 (1970) · Zbl 0197.31401
[6] Serre, J.-P.: Sur les modules projectifs. Seminaire Dubreil (1960)
[7] Singh, B.: Effect of a permissible blowing-up on the local Hilbert function. Invent. Math.26, 201-212 (1974) · Zbl 0277.14004
[8] Sally, J.D.: On the associated graded ring of a local Cohen-Macaulay ring. J. Math. Kyoto Univ.17, 19-21 (1977) · Zbl 0353.13017
[9] Sally, J.D.: Tangent cones at Gorenstein singularities. Composito Math.40, 167-175 (1980) · Zbl 0389.13009
[10] Sally, J.D.: Super-regular sequences. Pacific J. Math.83, (1979) · Zbl 0388.13011
[11] Sally, J.D.: Stretched Gorenstein rings. J. London Math. Soc.20, 19-26 (1979) · Zbl 0418.13007
[12] Sally, J.D.: Local Cohen-Macaulay rings of maximal embedding dimension. J. Algebra56, 168-183 (1979) · Zbl 0401.13016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.